ANA Discussion Forum
Post-Treatment => Facial Issues => Topic started by: lmurray69 on December 16, 2006, 08:35:36 pm
Well Kidos I am 36 days out and dont know what to do.. I called the Doc at hei and they put me on the 2 pills steroids and femvil something like that. well I am done taking that and I am still having the numbness and timgles in my cheeks. the eyes I am looseing vision in.. on the an side.. is this normal. The eye is closeing but dry when i wake up. I cant see much..
Sounds like your nerve went thru the ringer...
Give it time ..... there's probably still swelling going on... making it feel weird.
the dry eye could be due to the nerve regenerating, that area in your face, it still needs to get on board.
I'd use eye lubricant (systane eye drops or refresh p.m. lubricant ) so your eye doesn't dry out
(gotta protect the cornea.... remember ?).
Trouble seeing, without it being due to lubricant ? I'd call your doc, go to see an optomologist.
Best wishes sister, Nancy
I agree with nancy. You must use eye drops as you're eye can look like it's closing (mine did) but I started having trouble with mine and went to the eye dr and found out it wasn't closing all the way with every blink which did lead to some dryness. I used systane and refresh to help keep my eye lubed. It takes a long time for the nerves to regenerate, I've been told it only grows an inch a month and thats a good month. So give it some time. Can you feel your face if you touch it?
You probably don't need to worry about the face stuff.....twitching, crawling, numbness is all normal.Ã‚Â My drs. told me that any feelings were good news.
About the eye thing......do as Nancy said.Ã‚Â Get to the eye doctor and keep it real moist with lacrilube until you can get there.Ã‚Â I scratched my cornea and you don't want to do that.Ã‚Â Try putting lacrilube in at night and then covering the whole eye area with a piece of saran wrap the size of an egg....it worked great for me - kinda like a eye patch only much more comfortable.Ã‚Â It stayed moist all night.
I'm no expert on that but, I would "get on that" ASAP so, no permanent damage is done. Ã‚Â (making sure the eye doesn't dry out and talk with the doctor right away.......when you can.....VIA phone, or whatever. Ã‚Â
Just a concerned ANer but not a panic-person,
The nerve grows a millimeter a month.Ã‚Â Right?Ã‚Â 1mm
I agree see your ENT asap. If you can't see this doctor really soon, get to an opthamologist. You might mention you have an emergency with your dry eye.
Thanks everyone, I do use eye drops, But I will try and get it really wet at night. I did make a apointment with the eye doc, next week. Oh am useing a sleep mask with a cool gel pad too keeps the eye from troubing. It seems to feel like it is brused when i close the eye.and pressure I will have it checked..
will do i promise will have the eye checked out..
I have been having eye issues myself. Had 4cm tumor removed from left side translab approach sept 20th 2006. My left eye alomost closes all they way. I have top and bottom tear ducts plugged so my eye waters all the time. I have done everything the docs have told me to do and now my vision in the left eye is going bad. I go see my eye doc 1 a month. He says my cornea looks good and my eyes track great. Who knows! This is getting so frustrating! Let me know what you find out. ;)
The face problem they say it takes a while to straighten out. as you all said the mussles go back slow..I surely thought that God was giveing me a new face lift. the face draws up in am when i wake up and start to stir...then releases and goes back to jerking..they say it is normal for now.. the eye, they say is ok, keep drops in and us lubracating ones..they last longer..too..I use the eye cover when my eyes tire out..so that helps..then i go back in 2 weeks to have eyes checked again...
Glad to hear things are going along as they should be during the 'healing process.'
It's SOOOOO IMPORTANT to keep your eye from feeling dry (when I 1st went to the optomologist 3 weeks post-op, he said he was surprised that there
was only 'mild keratosis' to the cornea. What I want to say is: KEEP IT MOIST, & it sounds like you're doing just that Linda !!! (I still do)
So, my 2cents worth: I LOVE Refresh PM for lubricant (Which I use the most ), & SYSTANE Eye Drops (thicker than most, soothing).
Rest your body & soul,
Keep a peaceful heart my friend, Nancy
Thank you nancy i got the refreash but its not the pm will look for that too.I never relized what i used to hear. then one side is gone and wow what happened. although I use caption TV the aide may hav eto be renewed...mine uses the battery fast now
The hearing in my good ear is TOO GOOD, so I don't need any adjustment stuff for TV, etc.,
since the 'bugger's' out (HELLLLLLOOOOOO ENGLAND), I've been turning down the volume on things, & use the musician's plug when I play piano.
I think it's compensating too much for the total deafness on my right side.
You know that could be. Mine is what was that. or where did that come from. I cant tell.. I went to church and they are loud but couldnt quit makeout the sounds. and then by the time I got home. My head was coming unglued...went to bed..I am still having the nerve thing in the face. at first i thought I was stroking out again scared me so bad.. but left as quick as it comes. in am only. unless i do a lot of bending over...